| Model Number |
TFL-AFSWL |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the powered laser surgical instrument foot switch was not pairing and would stop pairing when paired.There were no reports of patient harm or injury.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Information added to the fields: d8, h6.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was not returned, and the reportable malfunction was not confirmed.Based on the results of the investigation, a definitive root cause for the events could not be determined.Three attempts were made to obtain additional information regarding the reported event, but no response was received from the customer.Olympus will continue to monitor field performance for this device.